# SDR ASAA9580267

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY LIGHTS ABOVE THE L1 DOOR AND COCKPIT DOOR WOULD NOT TURN OFF.  REPAIRED WIRING AT FORWARD FLIGHT ATTENDANT PANEL AND LIGHTS OPERATED NORMALLY.  (X)
